MAUDE Adverse Event Report: SIEMENS HEALTHCARE DIAGNOSTICS INC. ATELLICA CH LACTATE_2 (LAC_2)

SIEMENS HEALTHCARE DIAGNOSTICS INC. ATELLICA CH LACTATE_2 (LAC_2)
Model Number ATELLICA CH LACTATE_2 (LAC_2)
Medical Device Problem Code Low Test Results (2458)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/04/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A united states customer contacted a siemens customer care center (ccc) to report that a falsely depressed lactate_2 (lac_2) patient sample test result was obtained on an atellica ch 930 analyzer.Siemens evaluated the available information and found that the instructions for use (ifu) for the lactate reagent specifies a reagent 1 (r1) preparation step prior to loading the reagent onto the analyzer.The reagent preparation step was not performed by the operator.There were no issues with other assays.The cause of the event was improper r1 reagent preparation by the operator.The reagent is performing according to specifications.No further evaluation of this device is required.
 
Event or Problem Description
A falsely depressed lactate_2 (lac_2) patient sample test result was obtained on an atellica ch 930 analyzer using the atellica ch lactate_2 (lac_2) reagent.The initial test result was reported to the physician(s), who questioned the result.The same sample was repeated on an alternate atellica ch 930 analyzer.The repeat result was reported as the correct result to the physician(s).There are no known reports of patient intervention or adverse health consequences due to this event.

Brand Name
ATELLICA CH LACTATE_2 (LAC_2)
Common Device Name
ATELLICA CH LACTATE_2 (LAC_2)
Manufacturer (Section D)
SIEMENS HEALTHCARE DIAGNOSTICS INC.
511 benedict ave
tarrytown NY 10591
Manufacturer (Section G)
RANDOX LABORATORIES LTD.
55 diamond road
registration # 8020890
crumlin co. antrim, BT29 4QY
UK   BT29 4QY
Manufacturer Contact
karl aebig
511 benedict ave
tarrytown, NY 10591
9142550572
MDR Report Key13310188
Report Number2432235-2022-00022
Device Sequence Number4796579
Product Code KHP
UDI-Device Identifier00630414287270
UDI-Public00630414287270
Combination Product (Y/N)N
Initial Reporter StateAZ
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 01/20/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberATELLICA CH LACTATE_2 (LAC_2)
Device Catalogue Number11532568
Device Lot Number211376
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 01/05/2022
Initial Report FDA Received Date01/20/2022
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown